# SDR TRAX200800224

- Difficulty date: January 28, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FR 25 INTERCOSTAL CRACKED.
